Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

i have been diagonised with grade III fatty liver with hepatomegaly. What shuld I do ?

i have been diagonised with grade III fatty liver with hepatomegaly . My blood test shows 16.2 mg/l of CRP. I went for the above test for diagnosing of poly arthritis . Was given tablet of indocid and diclogesic dt. after consumption for two days had stomache pain with light loose motion i have been diagonised with grade III fatty liver with hepatomegaly. My blood test shows 16.2 mg/l of CRP. I went for the above test for diagnosing of poly arthritis. Was given tablet of indocid and diclogesic dt. after consumption for two days had stomache pain with light loose motion what are treatments i hve to take to recover from the two diagnosis?
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  940
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Homeopath 's  Response
Hi

Greetings from health care magic

you have fatty liver so you check your blood cholesterol level. if your blood cholesterol level will be high that can cause faty liver. cut down all fatty and fried food from your diet. avoid all junk and fast food . avoid aerated drinks and alcohol.

2nd for your poly arthritis homeopathy constitutional treatment is best. if you want to cure this disease for a long term period then start homeopathy treatment.

Hope this will be helpful . Thank you
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor